# SDR SWAA2017041813182

- Difficulty date: April 4, 2017
- Submitted: April 18, 2017
- Operation: Air carrier
- Aircraft: N747SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 29799
- Aircraft time: 63,212 hours, 37,028 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 149A8103
- Condition: Cracked
- Location: Bs 947.5
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY FITTING CRACKED AT BS 947.5, STRINGER 25L.   R & R THE FITTING IAW SRM AND DWG.
